# SDR GAIA00117

- Difficulty date: March 23, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2030 - MHR-PDX - AFTER TAKEOFF, RIGHT MAIN GEAR FAILED TO INDICATE UP AND LOCKED.  AFTER THREE MINUTES, WITH GEAR UP, LIGHTS EXTINGUISHED.  PERFORMED FLY-BY BY TOWER, AND GEAR WAS VISUALLY CHECK UP.  OPERATIONALLY CHECKED NORMAL DURING GEAR EXTENSION FOR APPROACH AND LANDING TO PDX.  THE AIRCRAFT LANDED SAFELY WITHOUT ANY FURTHER PROBLEMS.  VISUALLY INSPECTED LEFT AND RIGHT GEAR SAFETY SWITCHES AND FOUND SECURE AND TIGHT.  ALL INDICATIONS NORMAL ON GROUND AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
